Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pamelor, BuSpar

Posted by Elizabeth on April 14, 1999, at 18:06:18

In reply to Re: pamelor, posted by sarah on April 13, 1999, at 15:02:27

> Yes the anxiety started after I started taking the medicine. But I had not had any trouble before I stopped it the first time. I am taking the elavil to help me sleep. I do not sleep without it. I went to the doctor today and he has prescribed buspar for me to take for the anxiety. I do not know if this will help.

If it's free-floating anxiety, it could help, but it will not help immediately. BuSpar usually takes a few weeks to start working.

If you are having panic attacks, BuSpar probably will not help with that.

Good luck....




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:4769